How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4834
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

Why do I get bad burning in my lower stomach it seems to

Resolved Question:

Why do I get bad burning in my lower stomach it seems to relieve it a bit when I have passed a motion but it causes burning and numb patches in my legs makes me feel so unwell
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thanks for your question.

Since when is this happening? Do you suffer from any medical condition or take any daily medications? Any investigations done? What do you mean by numb patches in your legs?

Customer: replied 1 year ago.
I take Lansoprazole 30mg Angitil SR 90 mg Asprin I have a hospital appointment in October but going on holiday next week was wondering if there was any thing I could take to relieve it just feels like I have pressure points in my legs when I get the burning in my legs
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

Thanks for your question.

The burning pain in the legs is likely due to Vitamin B12 deficiency. Medications which reduce acid production in the stomach may cause Vitamin B12 deficiency since acid is needed to absorb vitamin B12. It has been shown in many studies that use of acid-inhibiting medications for 2 or more years may lead to vitamin B12 deficiency, and this is seen especially among women. Therefore I would not advice you to wait till October for the appointment but to see a doctor as soon as possible to have investigations done to diagnose whether your symptoms are due to Vitamin B12 deficiency. If this were the cause then treating the deficiency will lead to decrease in your symptoms and make you feel better. The body will respond rapidly with treatment by high-dose vitamin B-12, with nerve symptoms subsiding over weeks to months. Increasing food sources containing Vitamin B12 may also be beneficial. Also please ask your doctor whether there is a need for daily acid reducing medication or if your increased acidity is due to H. pylori infection which can be treated with antibiotics.

Take care.

Please rate the answer with a positive rating by clicking 5 stars above.

Thanks.

Dr. Ravoof and 3 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
Thank you so much for your help
Expert:  Dr. Ravoof replied 1 year ago.

Dear customer,

You are welcome.

Thank you.